EDGE PROCESSES OF ONE-DIMENSIONAL STOCHASTIC GROWTH-MODELS

被引:0
作者
ANDJEL, ED [1 ]
SCHINAZI, RB [1 ]
SCHONMANN, RH [1 ]
机构
[1] UNIV SAO PAULO,INST MATEMAT & ESTATIST,BR-01498 SAO PAULO,SP,BRAZIL
来源
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES | 1990年 / 26卷 / 03期
关键词
D O I
暂无
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:489 / 506
页数:18
相关论文
共 11 条
[1]  
BEZUIDENHOUT C, 1989, CRITICAL CONTACT PRO
[2]   THE CONTACT PROCESS ON A FINITE-SET .2. [J].
DURRETT, R ;
SCHONMANN, RH .
ANNALS OF PROBABILITY, 1988, 16 (04) :1570-1583
[3]   ORIENTED PERCOLATION IN 2 DIMENSIONS [J].
DURRETT, R .
ANNALS OF PROBABILITY, 1984, 12 (04) :999-1040
[4]  
DURRETT R, 1985, STOCHASTICS CROWTH M, P41
[5]  
DURRETT R, 1988, LECTURE NOTES INTERA
[6]  
Ethier S.N., 2005, MARKOV PROCESSES CHA, Vsecond
[7]   EDGE FLUCTUATIONS FOR THE ONE-DIMENSIONAL SUPERCRITICAL CONTACT PROCESS [J].
GALVES, A ;
PRESUTTI, E .
ANNALS OF PROBABILITY, 1987, 15 (03) :1131-1145
[9]  
Griffeath D., 1981, Stochastic Processes & their Applications, V11, P151, DOI 10.1016/0304-4149(81)90002-8
[10]  
LIGGETT T, 1985, SPRINGER VERLAG, V11, P151